# SDR ASOA20130302278

- Difficulty date: March 2, 2013
- Submitted: March 3, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 31,113 hours, 23,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Rear Fuselage  1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK WHEN CORROSION WAS FOUND UNDER THE LWR FWD CHAFED PLATE AT CARGO DOOR FRAME 65,STRINGER 17L.  MX CUT OUT DAMAGE AREA AND INSTALL A NEW REPAIR ON THE FRAME REF SRM 53-31-04. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
